Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    63
  • comments
    43
  • views
    8,990

Day 15 & This Stupid Zit Won't Go Away!

hope2013

454 views

So, the small, but annoying zit on my left cheek WILL NOT GO AWAY.

It's so frustrating. It's been at least 3 or 4 days and I think it's gotten a bit smaller, but won't come to the surface or dry up. UGH.

I'm annoyed. I just want it to turn into a whitehead and go away :(

There's another small under-the skin zit on my right cheek, but it seems like a clogged pore. I'm going to keep up with my regimen tonight and hope it turns into a whitehead by tomorrow and goes away.

I was going to apply atralin without moisturizer but I'm not going to. I don't want my face to get too try.

I just wish that I could get rid of these couple of stubborn ones. I don't want to use anything topical in addition to my BP wash & Atralin because I'm worried it will dry my skin out so much that it almost burns it (this happened last week when I used BP to spot treat). Grr.

I may try a warm washcloth on the one on my right cheek that's more of a clogged pore. I just need to put moisturizer on after and RESIST the urge to touch it.

Any advice would help!

Ah, I'm so relieved and excited that the zit on my cheek looks like it will eventually become a whitehead. Not yet, but soon. Thank goodness



2 Comments


Recommended Comments

Word of advice- let your prescriptions do their job. You've barely begun treatment so things will be coming up and going down consistently for a while. Dry skin is not a good thing so if you need to put your moisturizer under Atralin, do it. It will not affect the efficacy of the treatment in the long run. I feel you on those pimples that hang out forever. I have one that has been there 3 weeks and it is now a dark purplish color. You just have to keep on keeping on

Share this comment


Link to comment

Thanks for the encouragement. This is so frustrating :/ I wish it would just go away...it's so odd that they don't surface. It has gotten smaller, though, I think...so maybe that's a good sign that the BP is working on it, just slowly.

Did you derm say anything about ones that stay for a while?

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×